I am in the 13th week of the 24 week Sovaldi / Ribavarin regimen and I am experiencing confusion and trouble concentrating during study periods. I'm a 4th year student and this usually occurs when I'm reading or taking in new material. It's taking me two to three times longer than the other students in my Applied Behavior Analysis course. I sometimes have to re-read material several times to understand. Never had this problem before; I'm falling further behind and starting to worry about my gpa. thank you for any feedback of conversation about this.
YES, all of the symptoms your experiencing. I'm 5months since i've finished the study. The symptoms are still there, memory is only back aprox. 25%. these are very powerful drugs and my opinion is they are in your body klling the virus and doing a lot of other damage. I also have bad dry mouth at nite which is causing tooth rot other people are experiencing this also.
- Sovaldi Information for Consumers
- Sovaldi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sovaldi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone experienced memory loss due to failure to use a c-pap machine for a couple of nights in a
Posted 14 Oct 2011 • 2 answers
Posted 28 Mar 2012 • 1 answer
Posted 31 Jul 2014 • 2 answers
Posted 27 Jan 2015 • 2 answers
Posted 23 Oct 2015 • 0 answers